# SDR USAA040417

- Difficulty date: August 9, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N776AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 0035711
- Condition: Delaminated
- Location: Te Flap
- Part time: 38,461 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLAP SKIN DELAMINATED WITH 6 INCH SPLIT IN T/E SKIN, 6 INCHES FROM INBOARD END OF RIGHT AFT FLAP, OUTBOARD AFT FLAP.  DEFECTIVE PART REPLACED WITH IDENT PART NR.  (M)
